# SDR SWAA2022122973112

- Difficulty date: November 18, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 146A83419
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE FOUND CRACK AFT CARGO AFT CORNER.   ACCOMPLISHED WELDING REPAIR OF AFT CARGO DOOR SILL AFT CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1.
